# SDR MALA000614

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK AND FLOOR BOARD FLANGES HAVE CORROSION AT BL 0 FROM STA 622 TO STA 689.  REFER TO CELSIUS TASK CARD 1541, W/O 18843 AND SAAB STATEMENT 340SDS000144.  MAINTENANCE REMOVED CORROSION AS REQUIRED IAW 51-70-40 MATERIAL ON FLANGES OUT OF LIMITS, REF SRM 51-10-10.  MATERIAL ON WEB OUT OF LIMITS SRM 51-10-10; 51-31-20.  REPAIRED FLANGES REF SAAB EO 340SDS000146.
